# SDR SWAA2021011137238

- Difficulty date: December 16, 2020
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N8606C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35964
- Aircraft time: 27,985 hours, 12,262 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP AFT BULKHEAD RT Z-ANGLE CORRODED AROUND FASTENER HOLES STA 500D-500I RBL 25' WL 158.  REMOVED CORROSION, VERIFIED USING 10X MAG GLASS, IAW SRM 51-10-02-0G-0.  EVALUATED DAMAGE AS LOSS OF 0.01' FOUND TO BE OUT OF LIMITS, IAW SRM 53-00-53-1A-2.  REMOVED Z-ANGLE, IAW SRM 53-00-53-2R-5 REPAIR 5.  VERIFIED MATERIAL PN BAC1496-444 7075-T6 ATAG A76458.  FABRICATED NEW Z ANGLE AND REPAIR SPLICE.  APPLIED ALODINE & PRIMER.  INSTALLED NEW Z ANGLE AND REPAIR SPLICE.  APPLIED CIC, IAW SRM 53-00-53-2R-5 REPAIR 5.  P/N 143A7501-188.
